# SDR GTIA20130921977

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 28,697 hours, 13,792 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING AFT SPAR OVERHANG PANEL SUPPORT JUST OTBD OF NR 3 SPOILER INBD DOGBONE.  BOTH SIDES OF SUPPORT, WORK ACCOMPLISHED AND CLEARED ON NON-ROUTINE NR 7230N00361 AND EO 5753-1312 AND STEP 08, TD J1-52-25452-20.
